Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 37 (1981), 595-601
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Peter Henrici, Elements of numerical analysis, John Wiley & Sons, Inc., New York-London-Sydney, 1964. MR 0166900 (29 #4173)
  • [2] Peter Henrici, Applied and computational complex analysis, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1974. Volume 1: Power series—integration—conformal mapping—location of zeros; Pure and Applied Mathematics. MR 0372162 (51 #8378)
  • [3] Peter Henrici, Applied and computational complex analysis. Vol. 2, Wiley Interscience [John Wiley & Sons], New York-London-Sydney, 1977. Special functions—integral transforms—asymptotics—continued fractions. MR 0453984 (56 #12235)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-81-99837-9
PII: S 0025-5718(81)99837-9
Article copyright: © Copyright 1981 American Mathematical Society